Please use this identifier to cite or link to this item:
Title: Instrumental variable estimation of causal risk ratios and causal odds ratios in mendelian randomization analyses
Authors: Palmer, TM
Lawlor, DA
Smith, GD
Sterne, JAC
Harbord, RM
Granell, R
Sheehan, NA
Meng, S
Didelez, V
First Published: 15-Jun-2011
Citation: AMERICAN JOURNAL OF EPIDEMIOLOGY, 2011, 173 (12), pp. 1392-1403
DOI Link: 10.1093/aje/kwr026
ISSN: 0002-9262
eISSN: 1476-6256
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.